# SDR IPXA2020090989990

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bracket
- Part number: A5714063720000
- Condition: Cracked
- Location: Lt Wg Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A 300 LT WING FUEL TANK MAN HOLE 550JB HAS CAN SLAT SCREW JACK BRACKET SUPPORT CRACKED.  REMOVED & REPLACED BRACKET, IAW A300 SRM 51-40-21.
